Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Derivative superconvergent points in finite element solutions of harmonic functions-- A theoretical justification


Author: Zhimin Zhang
Journal: Math. Comp. 71 (2002), 1421-1430
MSC (2000): Primary 65N30
Published electronically: December 5, 2001
MathSciNet review: 1933038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Finite element derivative superconvergent points for harmonic functions under local rectangular mesh are investigated. All superconvergent points for the finite element space of any order that is contained in the tensor-product space and contains the intermediate family can be predicted. In the case of the serendipity family, results are given for finite element spaces of order below 6. The results justify the computer findings of Babuska, et al.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65N30

Retrieve articles in all journals with MSC (2000): 65N30


Additional Information

Zhimin Zhang
Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
Email: zzhang@math.wayne.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-01-01398-9
PII: S 0025-5718(01)01398-9
Keywords: Superconvergence, finite element, harmonic function
Received by editor(s): November 21, 2000
Published electronically: December 5, 2001
Article copyright: © Copyright 2001 American Mathematical Society